Yaz Side Effects Called “Multiple Rare Events” by Bayer

In a New York Times article on Yaz and its dangerous side effects, Dr. Grimes a paid consultant for Bayer was quoted as saying “a multiple of a rare event is still a rare event.”

This could be true, if we were talking about two headed snakes, or volcanoes. But when thinking of women’s healthcare and prescriptions, does it apply?

By this logic, women developing life threatening blood clots after taking Yaz is rare. The fact that it happens to many women all over the US and the world, is just “multiple” rare events. It begs the question, how many life threatening and fatal “rare events” need to occur before it becomes a common event?

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <strike> <strong>